The Analysis of Internet Addiction Scale Using Multivariate Adaptive Regression Splines


Kayri M.

IRANIAN JOURNAL OF PUBLIC HEALTH, vol.39, no.4, pp.51-63, 2010 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 4
  • Publication Date: 2010
  • Journal Name: IRANIAN JOURNAL OF PUBLIC HEALTH
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Social Sciences Citation Index (SSCI), Scopus
  • Page Numbers: pp.51-63
  • Keywords: MARS, Piecewise function, Internet addiction, Linear correlation, MODELS
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

Background: Determining real effects on Internet dependency is too crucial with unbiased and robust statistical method. MARS is a new non-parametric method in use in the literature for parameter estimations of cause and effect based research. MARS can both obtain legible model curves and make unbiased parametric predictions.